Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

A note on expansions involving Meijer's $ G$-functions


Author: Arun Verma
Journal: Math. Comp. 21 (1967), 107-112
MSC: Primary 33.21
DOI: https://doi.org/10.1090/S0025-5718-1967-0223615-1
MathSciNet review: 0223615
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Agarwal, "An extention of Meijer's $ G$-function", Proc. Nat. Inst. Sci. India. Sect. A, v. 32, 1965.
  • [2] Herbert Buchholz, Bemerkungen zu einer Entwicklungsformel aus der Theorie der Zylinderfunktionen, Z. Angew. Math. Mech. 25/27 (1947), 245–252 (German, with Russian summary). MR 0022946
  • [3] J. L. Burchnall and T. W. Chaundy, Expansions of Appell’s double hypergeometric functions, Quart. J. Math., Oxford Ser. 11 (1940), 249–270. MR 0003885
  • [4] R. G. Cooke, Proc. London. Math. Soc., v. 28, 1928, pp. 207-241.
  • [5] A. Erdélyi, et al., Higher Transcendental Functions, Vol. I, McGraw-Hill, New York, 1953. MR 16, 419.
  • [6] C. S. Meijer, "Expansion theorems for the $ G$-functions. I-X," Indag. Math., v. 14, 1952, pp. 369-379 and 483-487; v. 15, 1953, pp. 43-49, 187-193 and 349-357; v. 16, 1954, pp. 77-82, 83-91 and 273-279; v. 17, 1955, pp. 243-251 and 309-314. MR 14, 469; MR 14, 642; MR 14, 748; MR 14, 979; MR 15, 422; MR 16, 791; MR 15, 955; MR 16, 1106.
  • [7] A. Verma, "A class of expansions of $ G$-functions and the Laplace transform," Math. Comp., v. 19, 1965, pp. 661-664.
  • [8] A. Verma, "Expansions of hypergeometric functions of two variables", Math. Comp., v. 20, 1966, 590-596.
  • [9] A. Verma, "A note on an expansion of hypergeometric functions of two variables", Math. Comp., v. 20, 1966, 413-417.
  • [10] Jet Wimp and Yudell L. Luke, Expansion formulas for generalized hypergeometric functions, Rend. Circ. Mat. Palermo (2) 11 (1962), 351–366. MR 0166405, https://doi.org/10.1007/BF02843879

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.21

Retrieve articles in all journals with MSC: 33.21


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1967-0223615-1
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society